# SDR SWIA2020031049250

- Difficulty date: February 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 45,670 hours, 38,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FORM 337 FOR FS409+128 VERTICAL POST CRACKED AT INBOARD LOWER AFT RIVET IN RADIUS AT LBL27. CLASIFIED AS MAJOR REPAIR.   (AGING A/C INSP - RO 3/7/2020)  COMPLETED FORM M-337 FOR REPAIR AT FS409+128 VERTICAL POST AT LB27.
